# SDR AWXA200501617

- Difficulty date: December 29, 2005
- Submitted: January 3, 2006
- Operation: Air carrier
- Aircraft: N905AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23567
- Aircraft time: 73,592 hours, 29,066 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: BMS13311122
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - EEL - DURING OVERNIGHT INSPECTION DISCOVERED ROW 13 LT SEAT EMERGERNCY PATH LIGHT OUT.  MAINTENANCE REPAIRED  BROKEN WIRE AT ROW 13.  OPERATIONAL CHECKS WERE GOOD.
